MathSciNet Relay Station
MathSciNet bibliographic data
MR1416513 49J52 (26B25)
Benoist, J.; Hiriart-Urruty, J.-B. What is the subdifferential of the closed convex hull of a function? SIAM J. Math. Anal. 27 (1996), no. 6, 1661–1679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement